MathSciNet Relay Station
MathSciNet bibliographic data
MR1612296 (99c:92047) 92D25 (34K20)
Song, Xinyu; Chen, Lansun Persistence and global stability for nonautonomous predator-prey system with diffusion and time delay. Comput. Math. Appl. 35 (1998), no. 6, 33–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement